# SDR MASA200800078

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 12,495 hours, 9,520 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2976 PHX-SJD - LT AFT EMERGENCY EXIT DOOR CAUTION MESSAGE INTERMITTENT.  ADJUSTED DOOR PROX SENSOR.
